Research ArticleOpen accessIn the abstractOptimal Thyristor Control Series Capacitor Neuro-Controller for Damping OscillationsM. Magaji, M. W. MustafaJournal of Computer Science, Vol. 5, Issue 12 · 31 Dec 2009 · 7,281 accessesView PDFCite
112 results for “Linear Regression Model”
Set a search alertResearch ArticleOpen accessIn the abstractOn the Predictability of Risk Box Approach by Genetic Programming Method for Bankruptcy PredictionAlireza Bahiraie, Noor Akma bt Ibrahim, A. K.M. AzharAmerican Journal of Applied Sciences, Vol. 6, Issue 9 · 30 Sep 2009 · 7,948 accessesView PDFCite
Research ArticleOpen accessIn the abstractInfluence of Hillside Gradient on Forest Road Cross Section Components in a Loamy Clay SoilAidin Parsakhoo, Seyed Ataollah Hosseini, Majid Lotfalian, Hamid JalilvandAmerican Journal of Applied Sciences, Vol. 6, Issue 6 · 30 Jun 2009 · 6,987 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Performance of Latent Root-M based RegressionHabshah Midi, Lau Ung HuaJournal of Mathematics and Statistics, Vol. 5, Issue 1 · 31 Mar 2009 · 8,654 accessesView PDFCite
Research ArticleOpen accessIn the abstractPrediction of the Daily Mean PM10 Concentrations Using Linear ModelsJ. C.M. Pires, F. G. Martins, S. I.V. Sousa et al.American Journal of Environmental Sciences, Vol. 4, Issue 5 · 31 Oct 2008 · 7,132 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Estimation of Logistic Probability Model of Binomial Data: Simulation ComparisonZaki. J. Al- Sarraf, Faris M. Al- Athari, Hilmi F. KittaniJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,690 accessesView PDFCite
Research ArticleOpen accessIn the abstractUsing IRS Products to Recover 7ETM+ Defective ImagesMobasheri Mohammad Reza, Sadeghi Naeini AliAmerican Journal of Applied Sciences, Vol. 5, Issue 6 · 30 Jun 2008 · 6,963 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Comparative Study of the Performances of the OLS and some GLS Estimators when Stochastic Regressors are both Collinear and Correlated with Error TermsKayode AyindeJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 7,343 accessesView PDFCite
Research ArticleOpen accessIn the abstractExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,838 accessesView PDFCite